# SDR FDEA202008261975

- Difficulty date: July 18, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321021800000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED PANEL 121TF IN FWD AVIONIC COMPARTMENT.  REPAIRED PANEL 121TF IN FWD AVIONIC COMPARTMENT, AS PER DRAWING SRZ-25-005 REV R.
